# SDR TRAX200700160

- Difficulty date: February 3, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N924EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7830
- Aircraft time: 9,339 hours, 7,671 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Condition: Unknown
- Location: Thrust Reversers
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT REV UNLOCK MSG IN FLIGHT AT FL260.  EN ROUTE TO ATL A/C DIVERTED TO MDT DUE TO MTC EMERGENCY DECLARED.  (THRUST REVERSER SYSTEMS).
